# SDR AALA202010249008

- Difficulty date: October 24, 2020
- Submitted: October 27, 2020
- Operation: Air carrier
- Aircraft: N9026C
- Make and model: Airbus A319-115
- Aircraft serial: 6429
- Aircraft time: 15,934 hours, 7,264 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664709
- Part serial: M13433
- Condition: Deformed
- Location: Galley Door
- Part time: 10,852 hours, 4,244 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  DEFORMATION SLIDE RAFT PASSENGER CREW DOOR 841 AT FORWARD GALLEY AREA.  REPLACED SLIDE RAFT PASSENGER CREW DOOR 841 AT FORWARD GALLEY AREA.
